# SDR R61A2023100500560

- Difficulty date: October 5, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 17,843 hours, 12,474 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398712
- Part serial: 200
- Condition: Warning Message
- Location: Zone 700
- Part time: 40,492 hours, 30,018 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH/LH BRAKE FAULT/LGND/BRK OVERHEAT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R BRAKE CONTROL VALVE 1.
